# SDR IPXA2019081445623

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 18,454 hours, 11,803 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Flaps & Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  SLAT AND FLAP FAULT SYS 1 AND 2 ILLUMINATED ON EXTENSION FROM F20 TO F40.  FOLLOWED ECAM PROCEDURE AND SELECTED F40 WITH NO FURTHER FAULTS.  PERFORMED BITE TEST IAW TSM 27-50-00,  NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
